# SDR SWAA2021082527507

- Difficulty date: November 1, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 53,736 hours, 31,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** FWD CARGO COMPMT. FLOOR PANELS CAP STRIPS L /H SIDE STA 500 TO STA 500D / REPLACED FLOOR PANELS CAP STRIP LT SIDE FROM STA 500 TO 500D AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-1A-2 AND SRM 51-10-02-0G-0 (ON PARTS RACK)
